Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Norman, OK

April 25, 2011Jackson County, Kiowa County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 25, 2011, 5:11 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 5:11 PM CDT (22:11 UTC)
Expired
Apr 25, 2011, 6:00 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 38 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:15 PM CDTHAIL 1Altus, OKMULTIPLE REPORTS OF NICKLE TO QUARTER SIZED HAIL IN THE ALTUS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-394 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WUUS54 KOUN 252211
SVROUN
OKC065-075-141-252300-
/O.NEW.KOUN.SV.W.0124.110425T2211Z-110425T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTHERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 600 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES WEST OF ALTUS...MOVING EAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  FRIENDSHIP...HEADRICK...HUMPHREYS...MANITOU...SNYDER AND TIPTON.

LAT...LON 3472 9949 3467 9885 3436 9893 3460 9953
TIME...MOT...LOC 2211Z 280DEG 33KT 3462 9939

$$



MAXWELL
4 follow-up statements
441 
WWUS54 KOUN 252228
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT MON APR 25 2011

OKC065-075-141-252300-
/O.CON.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
JACKSON OK-KIOWA OK-TILLMAN OK-
528 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN TILLMAN...SOUTHERN KIOWA AND EASTERN JACKSON
COUNTIES...

AT 528 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES NORTH OF HUMPHREYS...MOVING EAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF PING PONG BALLS...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...
  FRIENDSHIP...HEADRICK...HUMPHREYS...MANITOU...SNYDER AND TIPTON.

LAT...LON 3439 9892 3457 9935 3471 9931 3467 9885
TIME...MOT...LOC 2228Z 281DEG 33KT 3460 9919

$$



MAXWELL
784 
WWUS54 KOUN 252236
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT MON APR 25 2011

OKC065-075-141-252300-
/O.CON.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
JACKSON OK-KIOWA OK-TILLMAN OK-
536 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN TILLMAN...SOUTHERN KIOWA AND EASTERN JACKSON
COUNTIES...

AT 536 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTH OF HEADRICK...MOVING EAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF PING PONG BALLS...

* LOCATIONS IN THE WARNING INCLUDE HEADRICK...MANITOU AND SNYDER.

LAT...LON 3456 9923 3470 9920 3467 9885 3439 9892
TIME...MOT...LOC 2236Z 280DEG 37KT 3458 9909

$$



MAXWELL
661 
WWUS54 KOUN 252246
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT MON APR 25 2011

OKC065-252256-
/O.CAN.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
JACKSON OK-
546 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
EASTERN JACKSON COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 3458 9912 3459 9908 3464 9909 3467 9908
      3469 9904 3467 9885 3439 9892 3455 9913
TIME...MOT...LOC 2246Z 279DEG 37KT 3456 9897

$$

OKC075-141-252300-
/O.CON.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
KIOWA OK-TILLMAN OK-
546 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN TILLMAN AND SOUTHERN KIOWA COUNTIES...

AT 546 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHWEST OF MANITOU...MOVING EAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...

* LOCATIONS IN THE WARNING INCLUDE MANITOU AND SNYDER.

LAT...LON 3458 9912 3459 9908 3464 9909 3467 9908
      3469 9904 3467 9885 3439 9892 3455 9913
TIME...MOT...LOC 2246Z 279DEG 37KT 3456 9897

$$



MAXWELL
189 
WWUS54 KOUN 252253
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CDT MON APR 25 2011

OKC075-141-252303-
/O.EXP.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
KIOWA OK-TILLMAN OK-
553 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TILLMAN AND SOUTHERN
KIOWA COUNTIES WILL EXPIRE AT 600 PM CDT...

THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.

LAT...LON 3458 9912 3459 9908 3464 9909 3467 9908
      3469 9904 3467 9885 3439 9892 3455 9913
TIME...MOT...LOC 2253Z 277DEG 35KT 3456 9889

$$



MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:42 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 25, 1:42 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
142 PM CDT MON APR 25 2011

.DISCUSSION...
ACTIVE WEATHER WILL CONTINUE FOR ANOTHER COUPLE OF DAYS BEFORE
SETTLING DOWN. FOCUSED PRIMARILY ON THE NEXT COUPLE OF DAYS DUE TO
TIME CONSTRAINTS FROM THE ONGOING CONVECTION. UPPER TROUGH WILL
CONTINUE TO THIS AFTERNOON AND THIS EVENING. THIS SYSTEM WILL
CONTINUE TO PROVIDE LIFT TO THE REGION CAUSING SHOWERS AND
THUNDERSTORMS. A FRONTAL BOUNDARY IN SE PORTIONS OF THE FA WILL ALSO
REMAIN A FOCUS FOR STORM DEVELOPMENT. STRONG SHEAR AND INSTABILITY
WILL MAINTAIN THE SEVERE POTENTIAL IN PARTS OF THE FA INTO THIS
EVENING. SHOWER AND THUNDERSTORM COVERAGE WILL DECREASE AND/OR END
FOR A TIME TONIGHT INTO TUESDAY MORNING AS THE UPPER WAVE EXITS THE
REGION AND BEFORE THE NEXT ONE APPROACHES THE AREA.

ANOTHER STORM SYSTEM WILL AFFECT THE FA TUESDAY INTO WEDNESDAY
LIKELY CAUSING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO PARTS
OF THE FA. THIS ROUND IS EXPECTED TO BEGIN TUES AFTERNOON AND
CONTINUE THROUGH WEDNESDAY WITH THE MOST WIDESPREAD ACTIVITY
EXPECTED TUESDAY NIGHT. SOME STRONG TO SEVERE STORMS CAN NOT BE
RULED OUT FOR TUESDAY/TUES NIGHT. AFTER THE STORM SYSTEM EXITS THE
REGION WEDNESDAY... DRY CONDITIONS ARE EXPECTED FOR AT LEAST THE
REST OF THE WORK WEEK. BREEZY SOUTHERLY WINDS ARE EXPECTED TO
DEVELOP FRIDAY. A STORM SYSTEM WILL THEN MOVE ACROSS THE PLAINS THIS
WEEKEND DRAGGING A COLD FRONT THROUGH THE AREA. THERE IS AN OUTSIDE
CHANCE THAT EASTERN PORTIONS OF THE FA MAY GET SOME RAIN BUT MOST OF
THE PRECIP WITH THIS SYSTEM IS EXPECTED TO REMAIN EAST OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  48  74  50  68 /  20  20  50  20
HOBART OK         45  73  45  71 /  10  20  30  10
WICHITA FALLS TX  50  80  49  75 /  10  10  20  10
GAGE OK           38  69  45  68 /  10  30  50  10
PONCA CITY OK     40  67  45  64 /  20  20  80  40
DURANT OK         59  79  56  73 /  40  20  40  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/25
Hazardous weather outlook, Apr 25, 4:58 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
458 PM CDT MON APR 25 2011

OKZ004>048-050>052-TXZ083>090-261100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
458 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED IN PORTIONS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS INTO THIS EVENING.

DISCUSSION...
A VIGOROUS UPPER LEVEL JET AND TROUGH WILL EJECT FROM THE SOUTHERN
ROCKIES OUT INTO THE SOUTHERN PLAINS THIS EVENING. THESE FEATURES
WILL PROVIDE SUFFICIENT LIFT TO GENERATE THUNDERSTORMS...AND STRONG
WIND SHEAR THAT WILL YIELD A FEW SEVERE STORMS.

COLD AIR ALOFT ASSOCIATED WITH THE UPPER LEVEL TROUGH WILL RESULT IN
STEEP MID LEVEL LAPSE RATES...A FAVORABLE THERMODYNAMIC ENVIRONMENT
FOR THE PRODUCTION OF LARGE HAIL. ISOLATED THUNDERSTORMS CAPABLE OF
PRODUCING HAIL TO THE SIZE OF GOLFBALLS OR LARGER ARE EXPECTED
THROUGH AT LEAST EARLY EVENING IN PORTIONS OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. STORM INTENSITY IS EXPECTED TO DECREASE AFTER
SUNSET WITH THE LOSS OF SOLAR HEATING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
DRY AND BREEZY CONDITIONS WILL ELEVATE THE WILDFIRE POTENTIAL FOR A
FEW HOURS THIS AFTERNOON AND EVENING IN PORTIONS OF WESTERN NORTH
TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EJECT FROM THE ROCKIES
ON TUESDAY EVENING. ALTHOUGH THE RICH FEED OF GULF MOISTURE WILL BE
LOCATED SOUTH AND EAST OF THE NORMAN FORECAST AREA...A FEW SEVERE
STORMS WILL BE POSSIBLE...AS THE DISTURBANCE WILL GENERATE VERY
STRONG LIFT. ONE CLUSTER OF STRONG STORMS WILL ARRIVE INTO NORTHWEST
OKLAHOMA LATE IN THE DAY...AND MAY EVENTUALLY REACH OTHER PARTS OF
OKLAHOMA AND NORTH TEXAS. MEANWHILE...ANOTHER CLUSTER OF STORMS WILL
LIKELY AFFECT SOUTHEAST OKLAHOMA...AS SURFACE LOW PRESSURE PASSES
NEARBY.

THE CHANCE OF THUNDERSTORMS WILL END EARLY WEDNESDAY...AND DRY
WEATHER IS THEN EXPECTED THROUGH AT LEAST FRIDAY. THERE IS A CHANCE
THAT ANOTHER STORM SYSTEM WILL APPROACH NEXT WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

In the hours before

Special weather statement, Apr 25, 3:49 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT MON APR 25 2011

OKZ033-034-252115-
GREER OK-HARMON OK-
349 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF VINSON...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3494 9948 3473 9952 3480 9992 3498 9988

30
Special weather statement, Apr 25, 4:12 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT MON APR 25 2011

OKZ033-034-252130-
GREER OK-HARMON OK-
412 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 412 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHWEST OF MANGUM TO 6 MILES WEST OF HOLLIS...MOVING EAST AT
35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3496 9959 3483 9927 3481 9937 3481 9939
      3480 9940 3474 9962 3461 9979 3465 10000
      3485 10000

30
Special weather statement, Apr 25, 4:13 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT MON APR 25 2011

OKZ021-252145-
BECKHAM OK-
413 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SAYRE...MOVING
EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3544 9945 3522 9944 3520 9979 3540 9978

30
Local storm report, Apr 25, 4:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             BLAIR                   34.78N 99.33W
04/25/2011  E1.75 INCH       JACKSON            OK   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS GOLF BALL SIZED HAIL IN BLAIR.

&&

MA
Local storm report, Apr 25, 4:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             MARTHA                  34.73N 99.39W
04/25/2011  E1.75 INCH       JACKSON            OK   PUBLIC

            PUBLIC REPORTS GOLFBALL SIZED HAIL IN THE MARTHA AREA.

&&

MA
Special weather statement, Apr 25, 4:57 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT MON APR 25 2011

OKZ036-252215-
JACKSON OK-
457 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JACKSON COUNTY.

AT 456 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DUKE...MOVING
EAST AT 35 MPH. A SEVERE STORM WAS LOCATED IN FAR NORTHEAST JACKSON
COUNTY.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3472 9961 3473 9943 3472 9925 3452 9935
      3463 9966 3465 9966

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:31 PM CDTRiver Flood WarningOUNPottawatomie, Seminole13 hr
Apr 24, 7:33 PM CDTSpecial Weather StatementOUNCleveland27 min
Apr 24, 7:44 PM CDTSpecial Weather StatementOUNBryan16 min
Apr 24, 7:54 PM CDTSpecial Weather StatementOUNCleveland21 min
Apr 24, 8:02 PM CDTSevere Thunderstorm WarningOUNBryan58 min
Apr 24, 8:13 PM CDTSpecial Weather StatementOUNLincoln17 min
Apr 24, 8:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie56 min
Apr 24, 9:06 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens54 min
Apr 24, 10:11 PM CDTSpecial Weather StatementOUNAtoka, Bryan49 min
Apr 25, 2:48 AM CDTSpecial Weather StatementOUNLove12 min
Apr 25, 2:52 AM CDTDense Fog AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more7 hr
Apr 25, 2:59 AM CDTSpecial Weather StatementOUNMarshall31 min
Apr 25, 3:04 AM CDTSpecial Weather StatementOUNKingfisher26 min
Apr 25, 3:20 AM CDTSpecial Weather StatementOUNNoble25 min
Apr 25, 3:23 AM CDTSpecial Weather StatementOUNAtoka, Bryan52 min
Apr 25, 3:28 AM CDTSpecial Weather StatementOUNNoble32 min
Apr 25, 3:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall38 min
Apr 25, 4:02 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble28 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan23 min
Apr 25, 4:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble32 min
Apr 25, 4:38 AM CDTSpecial Weather StatementOUNGarfield37 min
Apr 25, 4:58 AM CDTSpecial Weather StatementOUNKay, Noble32 min
Apr 25, 10:53 AM CDTSpecial Weather StatementOUNPontotoc22 min
Apr 25, 11:08 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc52 min
Apr 25, 11:18 AM CDTSevere Thunderstorm WarningOUNHughes27 min
Apr 25, 11:55 AM CDTAreal Flood AdvisoryOUNHughes3 hr
Apr 25, 12:05 PM CDTSpecial Weather StatementOUNHughes25 min
Apr 25, 1:17 PM CDTSpecial Weather StatementOUNLove, Pontotoc28 min
Apr 25, 1:44 PM CDTSpecial Weather StatementOUNCoal16 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningOUNCoal41 min
Apr 25, 1:51 PM CDTSevere Thunderstorm WarningOUNLove39 min
Apr 25, 2:07 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall21 min
Apr 25, 2:26 PM CDTSpecial Weather StatementOUNMarshall19 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningOUNAtoka38 min
Apr 25, 2:41 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall49 min
Apr 25, 3:28 PM CDTSpecial Weather StatementOUNHarmon17 min
Apr 25, 3:34 PM CDTSpecial Weather StatementOUNAtoka, Bryan26 min
Apr 25, 3:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Apr 25, 3:49 PM CDTSpecial Weather StatementOUNGreer26 min
Apr 25, 4:12 PM CDTSpecial Weather StatementOUNGreer, Harmon18 min
Apr 25, 4:13 PM CDTSpecial Weather StatementOUNBeckham32 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa32 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita31 min
Apr 25, 4:52 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman38 min
Apr 25, 4:57 PM CDTSpecial Weather StatementOUNJackson18 min
Apr 25, 5:38 PM CDTSpecial Weather StatementOUNBeckham22 min
Apr 25, 5:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer67 min
Apr 25, 5:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Apr 25, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
Apr 25, 6:34 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
Apr 25, 6:42 PM CDTSpecial Weather StatementOUNGrady, Stephens33 min
Apr 25, 6:45 PM CDTSpecial Weather StatementOUNWashita30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.